Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have hypertension. On Etizola Beta and vitamin supplements. Medical guidance

I m 31 yrs old & recently confirmed by doctor that I have Hypertension around 140-94. I feel that I m suffering from High BP from quite a time but was unable to confirm. Now doctor has given me Etizola Beta tablet with one Vitamin tablet. I want to know what else can i do get my BP in control. I m trying my best to keep my lifestyle active with right food. But if you can give specific medication or guidance will help.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Wecome to HCM
In Newly detected Hypertension if BP comes high in repeated reading then only tratment is started.
You should also follow life style modfication as must be advised reduce salt intake to
Stop smoking/tobacco chewing,Loose weight(If more),Limit alcohol intake (
Meditation, shavasana help to reduce stress
As Etizola is anti anxity drug take for short time only.
Keep checking your BP twice a month.
Good Luck.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor